Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Red painful eyes, cannot hold eye lids. Applying lubricants. Wearing lens for years. Opinion?

Going on approximately two weeks I have had very red painful eyes. They are sensitive to sunlight. At times night and day I cannot hold my eyelids open - like I am very sleepy, but am not sleepy. I have been using OTC dry eye lubricants and a bacitracin ophthalmic ointment , which has helped some. I am 60, have worn contacts for many years.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms can be attributed to:
1. Dry eye
2. Conjuctivitis
3. Allergic reaction
4. Uveitis
5. Glaucoma

Since it has already been two weeks, kindly consult an Ophthalmologist & get a complete eye examination done.
Till then, maintain adequate hydration & proper nutrition.
Use dark goggles while going out in the sun.
Since eyes are the most sensitive organs of the body, do not put any OTC drop or ointment without consultation.

Take care.
Answered: Wed, 16 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor